MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  PFCSIG INS TRL CURVED 8MM SZ5; KNEE INSTRUMENT : TIBIAL TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910  PFCSIG INS TRL CURVED 8MM SZ5; KNEE INSTRUMENT : TIBIAL TRIALS
Catalog Number 961370
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 11/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Trials are worn and chipped through multiple use.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: the reported event has been evaluated and will be monitored.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFCSIG INS TRL CURVED 8MM SZ5
Common Device Name
KNEE INSTRUMENT : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8133521
Report Number1818910-2018-77261
Device Sequence Number16685924
Product Code LXH
UDI-Device Identifier10603295237464
UDI-Public10603295237464
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961370
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/07/2018
Supplement Date Received by Manufacturer01/29/2019
Initial Report FDA Received Date12/05/2018
Supplement Report FDA Received Date01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1